Title: A quadratically convergent inexact SQP method for optimal control of differential algebraic equations
Authors: Houska, Boris ×
Diehl, Moritz #
Issue Date: 2013
Publisher: John Wiley & Sons
Series Title: Optimal Control Applications & Methods vol:34 issue:4 pages:396-414
ISSN: 0143-2087
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science